MathSciNet Relay Station
MathSciNet bibliographic data
MR2294221 60B15 (43A80)
Dani, S. G.; McCrudden, M. Convolution roots and embeddings of probability measures on Lie groups. Adv. Math. 209 (2007), no. 1, 198–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement